2017
Том 69
№ 7

All Issues

Volume 43, № 7-8, 1991

Brief Communications (Russian)

Otto Yul'evich Shmidt (on the occasion of his 100th birthday)

Bogolyubov A. N., Charin V. S., Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 867–869

Article (Ukrainian)

Connected subgroups of the conformal group C(1,4)

Barannik A. F., Barannik L. F., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 870–884

A method is given for describing maximal subalgebras of rank r, 1 ≤r ≤ 4, of the conformal algebra AC(1,4), which is the maximal invariance algebra of the eikonal equation. With the help of this method a classification is made up to C(1,4)-equivalence of all maximal subalgebras L of rank 1, 2, 3, and 4 of the algebra AC(1,4) satisfying the condition L ∩ V ⊂〈p1, P2, P3, p4〉, where V is the space of translations.

Article (Ukrainian)

Existence of a normal complement of a group in the multiplicative group of its group ring

Bovdi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 884–889

Article (Ukrainian)

Automorphisms of multiple wreath products of abelian p-groups

Bodnarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 889–894

Article (Ukrainian)

Some soluble groups of finite rank and some related matrix groups

Wehrfritz B. A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 894–901

Article (Ukrainian)

On certain algebras associated with finite groups

Gres' P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 901–911

Article (Ukrainian)

Width of elements in free groups

Grigorchuk R. I., Kurchanov P. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 911–918

Article (Ukrainian)

On Sylow subgroups of the general linear group over a complete discrete valuation ring

Gudivok P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 918–924

Article (Ukrainian)

Groups with maximum condition for nonabelian subgroups

Kurdachenko L. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 925–930

Article (Ukrainian)

Direct decompositions of Artinian modules over hypercyclic groups

Maznichenko V. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 930–934

Article (Ukrainian)

Equations in a group with a length function

Remeslennikov V. N., Zubkov A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 935–942

Article (Ukrainian)

Characterization of groups with layer-finite periodic parts

Ivko M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 942–946

Article (Ukrainian)

On a certain representation of finite groups that are generated by involutions

Strunkov S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 946-950

Article (Ukrainian)

Factorizations of finite groups by solvable subgroups

Kazarin L. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 947–950

Article (Ukrainian)

Index of the center of an irreducible nilpotent linear group

Konyukh V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 950–956

Article (Ukrainian)

Finite 2-groups with a supercomplemented cyclic subgroup

Kreknin V. A., Mel'nik I. I., Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 956–963

Article (Ukrainian)

Finite Shmidt's groups and their generalizations

Kuzennyi N. F., Levishchenko S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 963–968

Article (Ukrainian)

Groups with a dense system of infinite almost normal subgroups

Kurdachenko L. A., Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 969–973

Article (Ukrainian)

On groups all of whose noncyclic pd-subgroups are normal

Liman F. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 974–980

Article (Ukrainian)

Imbedding of countable periodic groups into simple 2-generated periodic groups

Ol'shanskii A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 980–986

Article (Ukrainian)

The solubility of a Lie algebra which decomposes into a direct sum of an abelian and a nilpotent subalgebra

Petravchuk A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 986–991

Article (Ukrainian)

Monomial characters and normal subgroups of finite groups

Romanovskii A. V., Yadchenko A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 991–996

Article (Ukrainian)

Criteria for the primitivity of a system of elements of a free metabelian group

Roman'kov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 996–1002

Article (Ukrainian)

Groups satisfying the minimality condition for non-almost-layer-finite subgroups

Senashov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1002–1008

Article (Ukrainian)

Formations of algebras with complemented subformations

Shemetkov L. A., Skiba A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1008–1012

Article (Ukrainian)

On weakly-central group extensions

Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1017–1021

Article (Ukrainian)

On the frobenius group

Suprunenko D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1021–1030

Article (Ukrainian)

l-Wreath products and isometries of generalized Baire metrics

Bezushchak O. E., Sushchanskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1031–1038

Article (Ukrainian)

Abelian-by-FC-hypercentral groups

Tomkinson M. J.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1038–1042

Article (Ukrainian)

Noether modules over abelian groups of finite free rank

Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1042–1048

Article (Ukrainian)

Subgroups of semidirect products

Ustimenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1048–1055

Article (Ukrainian)

Computations in coxeter groups and related geometric objects

Ustimenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1055–1060

Article (Ukrainian)

On some locally finite groups which are sharply triply transitive

Heineken H., Ritthaler R.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1060–1065

Article (Ukrainian)

Socle and socle-finite groups

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1066–1069

Article (Ukrainian)

On primary elements in groups

Shunkov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1070–1077

Article (Ukrainian)

Rank formulae for factorized groups

Amberg B., Franciosi S., Giovanni F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1078–1084

Article (Ukrainian)

Locally nilpotent groups with the centralizers satisfying a finiteness condition

Onishchuk V. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1084–1087

Article (Ukrainian)

Simplicity condition for the fundamental ideal of the modular group algebra of a locally finite group

Zalesskii A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1088–1091

Article (Ukrainian)

Sylow 2-subgroups of the group U (q2)

Ivanyuta I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1091–1093

Article (Ukrainian)

A certain class of metabelian groups with complemented subgroups

Klyatskaya L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1093–1097

Article (Ukrainian)

Locally graded groups with complemented infinite nonabelian subgroups

Mishchenko B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1098–1100

Article (Ukrainian)

Subplanes of finite projective planes

Podufalov N. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1101–1102

Article (Ukrainian)

Topological groups with the coalgebraic lattice of closed subgroups

Mukhin Yu. N., Yakovenko E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1102–1107

Article (Ukrainian)

On conditions of distributivity for noncompact groups

Poletskikh V. M., Shestakov S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1108–1111

Article (Ukrainian)

Minimally metrizable groups

Piskunov A. G., Zelenyuk E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1111–1114

Article (Ukrainian)

Subgroups of free groups

Mikhailyuk E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1115–1119